Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

2007-2015 of ulcer pain

Ulcers of the duodenum and stomach are called peptic ulcers. H.pylori causes most ulcers; other causes are aspirin and arthritis type drugs (NSAIDS). Ulcers can also be in the oesophagus but these are not caused by H.pylori.

Moderators: Toni, barjammar

Post Reply
Stefany04
Posts: 1
Joined: Sat Jul 04, 2015 9:57 am

2007-2015 of ulcer pain

Post by Stefany04 » Sat Jul 04, 2015 10:12 am

Hello! Ive had ulcer pain since 2007 and in 2015 diagnosed with H Pylori (and stomach ulcer) via blood test. Since waiting so long to seek treatment, what is the extent of the damage? The ulcer pain only got worse through the years but my usual GP told me to stop stressing and gave me an anti-anxiety med. The ucler pain started to make me nausea & want to vomit, along with pain, stress, & inability to soothe the discomfort. The ulcer feels to be at the bottom of my esophagus, top of tummy. My other question is, when taking Clarit (anti biotic) 500 mg (2x's daily)+ Amoxi 1000mg (2x's daily)+ Sucro 500mg (4x's daily) + an acid blocker (2x's a day) -- what is thAt taste in my mouth? Some ppl have said it the h pylori and others say its the Claritomycillan (sp.?). After i take the anti-biotics, the taste creeps into my mouth.. Needless to say, my 3rd day of treatment and ive been ulcer pain free!! I just hope it stays without meds....

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: 2007-2015 of ulcer pain

Post by Helico_expert » Tue Jul 07, 2015 11:23 am

The taste is most likely due to Clarithromycin. This antibiotic gets into your blood stream and comes out into your mouth via saliva and continuously expose itself to the H. pylori. It's a great drug. But, with the nasty taste. You didnt feel the "ulcer" pain probably due to the acid blocker.

I am glad that you only have mild side effects. Please keep up the good work and one month later, remember to get a follow up breath test to show that you are cleared of H. pylori.

sapphire
Posts: 1
Joined: Tue Jul 14, 2015 2:59 pm
Location: Canada
Contact:

Re: 2007-2015 of ulcer pain

Post by sapphire » Tue Jul 14, 2015 3:16 pm

Hi All!

I'm new to this forum here i just share an informations about Ulcer pain. The most common symptom of a stomach ulcer is a burning or gnawing pain that develops in your abdomen (tummy). The pain can also travel up to your neck, down to your navel (belly-button) or through to your back.

The pain associated with a stomach ulcer is caused by the ulcer itself and stomach acid that comes into contact with the ulcer and irritates it. The pain can last from a few minutes to a few hours.

You may find pain starts soon after eating a meal. If the ulcer is in your small intestine (duodenal ulcer), pain may start two to three hours after eating so it may wake you up during the night.

Eating more food and taking antacids (indigestion medication) can often help relieve the pain of a duodenal ulcer, but not usually the pain of a stomach ulcer.
Less common symptoms of a stomach ulcer include:
  • indigestion
  • heartburn
  • loss of appetite
  • being sick
Some people also find they can no longer tolerate eating fatty foods.

Stomach ulcers often do not cause typical symptoms and occasionally do not cause any pain at all. Which means it's possible to get a complication, such as bleeding, without feeling pain beforehand. Thank you keep in touch with me.. :)

michaeljonson
Posts: 58
Joined: Mon Nov 30, 2015 4:35 pm
Location: Texas

Re: 2007-2015 of ulcer pain

Post by michaeljonson » Thu Jan 14, 2016 5:08 pm

The taste might be due to the antibiotics you are taking. Hope you get well soon.
Legacy ER & Urgent Care

Post Reply

Return to “Ulcers: Duodenal and Gastric”